MENU

You are here

Publications

Export 439 results:
Filters: First Letter Of Last Name is B  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
B
Bertola M. Biorthogonal polynomials for two-matrix models with semiclassical potentials. J. Approx. Theory. 2007 ;144:162–212.
Bertola M, Cafasso M. The gap probabilities of the tacnode, Pearcey and Airy point processes, their mutual relationship and evaluation. Random Matrices: Theory and Applications [Internet]. 2013 ;02:1350003. Available from: http://www.worldscientific.com/doi/abs/10.1142/S2010326313500032
Bertola M. Free energy of the two-matrix model/dToda tau-function. Nuclear Phys. B. 2003 ;669:435–461.
Bertola M, Lee SY. First colonization of a hard-edge in random matrix theory. Constr. Approx. [Internet]. 2010 ;31:231–257. Available from: http://0-dx.doi.org.mercury.concordia.ca/10.1007/s00365-009-9052-4
Bertola M, Bros J, Moschella U, Schaeffer R. A general construction of conformal field theories from scalar anti-de Sitter quantum field theories. Nuclear Phys. B. 2000 ;587:619–644.
Bertola M, Cafasso M. The Kontsevich matrix integral: convergence to the Painlevé hierarchy and Stokes' phenomenon. Comm. Math. Phys [Internet]. 2017 ;DOI 10.1007/s00220-017-2856-3. Available from: http://arxiv.org/abs/1603.06420
Bertola M, Gekhtman M, Szmigielski J. The Cauchy two–matrix model. Comm. Math. Phys. 2009 ;287:983–1014.
Bertola M, Dubrovin B, Yang D. Simple Lie Algebras and Topological ODEs. Int. Math. Res. Not. 2016 ;2016.
Bertola M, Katsevich A, Tovbis A. Singular Value Decomposition of a Finite Hilbert Transform Defined on Several Intervals and the Interior Problem of Tomography: The Riemann-Hilbert Problem Approach. Comm. Pure Appl. Math. 2014 .
Bertola M, Eynard B. The PDEs of biorthogonal polynomials arising in the two-matrix model. Math. Phys. Anal. Geom. 2006 ;9:23–52.
Bertola M, Cafasso M. Riemann–Hilbert approach to multi-time processes: The Airy and the Pearcey cases. Physica D: Nonlinear Phenomena [Internet]. 2012 ;241:2237 - 2245. Available from: http://www.sciencedirect.com/science/article/pii/S0167278912000115
Bertola M, Eynard B, Kharnad D. The duality of spectral curves that arises in two-matrix models. Teoret. Mat. Fiz. 2003 ;134:32–45.
Berti M, Procesi M. Nonlinear wave and Schrödinger equations on compact Lie groups and homogeneous spaces. Duke Mathematical Journal. 2011 ;159(3).
Berti M, Delort J-M. Almost global existence of solutions for capillarity-gravity water waves equations with periodic spatial boundary conditions.; 2017. Available from: http://preprints.sissa.it/handle/1963/35285
Berti M, Bolle P. Diffusion time and splitting of separatrices for nearly integrable. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei Mat. Appl., 2000, 11, 235 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1547
Berti M, Biasco L, Procesi M. Existence and stability of quasi-periodic solutions for derivative wave equations. Atti della Accademia Nazionale dei Lincei, Classe di Scienze Fisiche, Matematiche e Naturali, Rendiconti Lincei Matematica e Applicazioni. 2013 ;24:199-214.
Berti M, Biasco L, Procesi M. KAM for Reversible Derivative Wave Equations. Arch. Ration. Mech. Anal. [Internet]. 2014 ;212(3):905-955. Available from: http://urania.sissa.it/xmlui/handle/1963/34646
Berti M, Bolle P. Arnold's Diffusion in nearly integrable isochronous Hamiltonian systems. [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1554
Berti M, Bolle P. Periodic solutions of nonlinear wave equations with general nonlinearities. Comm.Math.Phys. 243 (2003) no.2, 315 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/1648
Berti M, Bolle P. Cantor families of periodic solutions for completely resonant wave equations. Frontiers of Mathematics in China. 2008 ;3:151-165.
Berti M, Biasco L. Forced vibrations of wave equations with non-monotone nonlinearities. Ann. Inst. H. Poincaré Anal. Non Linéaire 23 (2006) 439-474 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2160
Berti M, Maspero A, Ventura P. Full description of Benjamin-Feir instability of stokes waves in deep water. [Internet]. 2022 ;230(2):651 - 711. Available from: https://doi.org/10.1007/s00222-022-01130-z
Berti M, Biasco L. Branching of Cantor Manifolds of Elliptic Tori and Applications to PDEs. Communications in Mathematical Physics. 2011 ;305:741-796.
Berti M, Carminati C. Chaotic dynamics for perturbations of infinite-dimensional Hamiltonian systems. Nonlinear Anal. 48 (2002) 481-504 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1279
Berti M, Maspero A, Ventura P. Stokes waves at the critical depth are modulational unstable.; 2023.

Pages

Sign in